Erratum to: Uniqueness of Embedding into a Gaussian Semigroup and a Poisson Semigroup with Determinate Jump Law on a Simply Connected Nilpotent Lie Group

Neuenschwander, Daniel (2009). Erratum to: Uniqueness of Embedding into a Gaussian Semigroup and a Poisson Semigroup with Determinate Jump Law on a Simply Connected Nilpotent Lie Group. Journal of theoretical probability, 22(4), pp. 1058-1060. Springer 10.1007/s10959-009-0243-5

[img]
Preview
Text
10959_2009_Article_243.pdf - Published Version
Available under License Publisher holds Copyright.

Download (176kB) | Preview

Item Type:

Journal Article (Further Contribution)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Neuenschwander, Daniel

Subjects:

300 Social sciences, sociology & anthropology > 360 Social problems & social services
500 Science > 510 Mathematics

ISSN:

0894-9840

Publisher:

Springer

Language:

English

Submitter:

Markus Müller

Date Deposited:

29 Aug 2018 15:27

Last Modified:

23 Oct 2019 23:39

Publisher DOI:

10.1007/s10959-009-0243-5

Related URLs:

BORIS DOI:

10.7892/boris.117599

URI:

https://boris.unibe.ch/id/eprint/117599

Actions (login required)

Edit item Edit item
Provide Feedback